# SDR CA030507003

- Difficulty date: January 10, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,788 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3150 · Central Warning
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Component: Warn Light Pane
- Component part number: 9728132012
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) THE CREW REPORTED ON ROUTE THAT THE DE-ICE FAIL LIGHT WAS ON BUT ALL SYSTEMS WERE WORKING PROPERLY. UPON LANDING THE LIGHT REMAINED ON WITH ALL SYSTEMS OFF , ONLY THE BATTERY TURNED ON.  THE BATTERYWAS CYCLED OFF THEN ON TO ATTEMPT TO CLEAR THE SNAG.AFTER ABOUT 2 MINUTES OF BATTERY POWER ON, SMOKE AND ELECTRICAL BURNING SMELL APPEARED.  THE BATTERY POWER WAS TURNED OFF AND THE BURNING DISSIPATED. MAINTENANCE FOUND THE CAWS PANEL AND CAWS COMPUTER COOKED, REPLACED BOTH UNITS AND NO FURTHER PROBLEMS ENCOUNTERED.
